Victoza Anyone?

shugbaby1
By shugbaby1 Latest Reply 2015-03-02 22:03:57 -0600
Started 2011-06-17 15:12:51 -0500

I was recently diagnosed 3 months ago with type 1 adult onset,which i didnt even know existed. i see that there are articles about Victoza,but i dont see anyone talking about being on it and any symptoms they may have had.i have been taking it since i was diagnosed,ive had headaches,tummy aches,and nausea,but now its gone.So…Victoza anyone?


10 replies

Shane Mac
Shane Mac 2011-07-06 11:02:42 -0500 Report

Hello Sugbaby . Yes I have the same having indigestion/heartburn/reflux bad also.
I have been on Victoza since June the 9th 2011.
indigestion/heartburn/reflux is bad ,,but I am just dealing with it , since I have very little appetite now I am eating very small portions and no animal fat , just mostly Vegetable , fruits - This helps with the problem. Found out about a day after taking Victoza anything with fat especially animal fat made me very sick. And I was a meat and potatoes guy before. My veggies consist of mainly Beans and Lentils with fruits on the side. Seems The super complex carbs of beans have jumped my metabolism into over drive along with the victoza.

Starting weight June 9th 307 - todays weight 272 - 35 lbs in less than a month.

This has worked for me and hopefully it can for others taking victoza.

I know some are scared of the high carb ratio of beens. so it may not be for every one.

O yea most important ,, I was on Two types of insulin injections before Victoza totaling 180 units a day BG was always over 200. , Threw all my insulin away the second day on Victoza
BG is steady now avg 87 to 98.
Only on Met-forming and Victoza now.

Heaven sent for me. Hang in there it may just be worth the pain of the side effect.

Good luck and god bless.

HOBswife
HOBswife 2011-06-20 16:06:14 -0500 Report

I've been on Victoza since about the same time as Te Ja — the first part of May. I've only lost about 10 lbs so far. I had the nausea and headaches for the first day or two on the lowest dose and again when I started the middle dose. However, within a couple of days that subsided. Now I'm having indigestion/heartburn/reflux so bad! I've been looking for others that have had this side effect without any success. Is anyone else having this? I've NEVER had any of these problems. Now I can sympathize with those who have! It's horrible! Just to determine if it was the Victoza, I reduced my dosage back to the .6 without any problem. So, after a few days, I returned to the middle dosage and the indigestion/heartburn/reflux returned, too. So… it has to be the Victoza! Again I ask, has anybody else experienced this and if so, does it get better? I just don't know how much more of it I can handle! Any input is appreciated! Thanks!

Bontim
Bontim 2015-03-02 22:03:57 -0600 Report

I have horrible reflux on the Victoza. I was taking byetta but it made my blood sugar drop to low. Since I have increased my dose I have had horrible heartburn and reflux.

Bontim
Bontim 2015-03-02 22:03:51 -0600 Report

I have horrible reflux on the Victoza. I was taking byetta but it made my blood sugar drop to low. Since I have increased my dose I have had horrible heartburn and reflux.

dcriste811
dcriste811 2013-10-28 00:45:34 -0500 Report

I am having horrible reflux on Victoza. In fact, I am up right now because of it. I mentioned it to my endo and she had never heard it before.I know it is the Victoza because if I miss a dose…no reflux.

Te Ja
Te Ja 2011-06-20 16:16:19 -0500 Report

I am already on meds for acid reflex maybe that why I had no effects from the Victoza.

Te Ja
Te Ja 2011-06-20 10:06:16 -0500 Report

I been on Victoza since May 3rd started at .6 now up to 1,2. the first couple of days the nausea was so bad I didn't think I could handle it. Now I have no side effects and have even lost 29 lbs. Hope this helps you and good luck.

Copperchef
Copperchef 2011-06-17 21:20:45 -0500 Report

I have been on Victoza since January. I had a couple of weeks of the nausea but it subsided. I have found that my weight loss has increased. My numbers are really stable and my doctor has cut my metformin in half after 6 months on Victoza.
Hang in there, as your dose increases, you may have some more side effects, but they will pass too. I was progressed over 6 months from 0.6 to 1.2 to 1.8 mg. in the medication. The way my sugars have stabilized is really impressive. I am now never above 130 and average 90 to 110. But everyone is different so bide your time. My wife was put on Victoza 1 1/2 mos. ago and is still waiting for better results. I have found that the numbers come down as time goes by and as you make more positive dietary changes.
My wife has to work hard on diet changes as she has some professional obligations which she has to get a grasp of. But they will come and her numbers will stbilize too.
Welcome aboard and enjoy this site.

Next Discussion: sup »